# SDR 97ZZZX920

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 2550 · Cargo Compartments
- Part: Breaker
- Part number: 2TC1415
- Condition: Failed
- Location: Cargo Hook
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO HOOK DID NOT FUNCTION.  FOUND CIRCUIT BREAKER WAS INOPERATIVE.  AFTER REMOVING CIRCUIT BREAKER COULD HEAR A RATTLE WHEN SHAKING.
